# SDR GTIA040746

- Difficulty date: August 23, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left Ac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND LOST LEFT AC GENERATOR QRH PROCEDURES FOLLOWED DESCENDED TO LOWER ALTITUDE STARTED APU POWER NORMAL CONTINUED FLT TO DTW.  REMOVED AND REPLACED LEFT GENERATOR.  (M)  GTIA
